Please use this identifier to cite or link to this item:
Title: Re: "credible mendelian randomization studies: Approaches for evaluating the instrumental variable assumptions"
Authors: Palmer, TM
Lawlor, DA
Palmer, TM
Lawlor, DA
Ramsahai, RR
Sheehan, NA
Sheehan, NA
Didelez, V
First Published: 1-Sep-2012
Citation: AMERICAN JOURNAL OF EPIDEMIOLOGY, 2012, 176 (5), pp. 457-458
DOI Link: 10.1093/aje/kws250
ISSN: 0002-9262
eISSN: 1476-6256
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.